1mg, best e pharmacy in India

IBUTRAN PLUS 400MG/500MG/25MG TABLET

Tablet
Rs.17.13for 1 strip(s) (10 tablets each)
1
Unfortunately, we don't have any more items in stock
Report Error

Composition FOR IBUTRAN PLUS

Ibuprofen(400 mg),Paracetamol(500 mg),Caffeine(25 mg)

food interaction for IBUTRAN PLUS

alcohol interaction for IBUTRAN PLUS

pregnancy interaction for IBUTRAN PLUS

lactation interaction for IBUTRAN PLUS

food
alcohol
pregnancy
lactation
There is no data available. Please consult doctor before consuming the drug.
Ibutran plus 400mg/500mg/25mg tablet may cause excessive drowsiness and calmness with alcohol.
Taking Ibuprofen with alcohol increases the risk of stomach bleeding.
Taking caffeine with alcohol may impair the motor coordination
UNSAFE
Ibutran plus 400mg/500mg/25mg tablet may be unsafe to use during pregnancy.
Animal studies have shown adverse effects on the foetus, however, there are limited human studies. The benefits from use in pregnant women may be acceptable despite the risk. Please consult your doctor.
WEIGH RISKS VS. BENEFITS
Unknown. Human and animal studies are not available. Please consult your doctor.

SALT INFORMATION FOR IBUTRAN PLUS

Ibuprofen(400 mg)

Uses

Ibuprofen is used in the treatment of fever, headache, migraine, Patent ductus arteriosus (PDA), rheumatoid arthritis, muscular pain, dental pain, menstrual pain and nerve pain

How it works

Ibuprofen blocks the release of certain chemical messengers that are responsible for inflammation, pain, and fever.

Common side effects

Nervousness, Flatulence, Abdominal bloating, Constipation, Diarrhoea, Dizziness, Ringing in ear
Paracetamol(500 mg)

Uses

Paracetamol is used in the treatment of headache, joint pain, dental pain, nerve pain, muscular pain, menstrual pain, migraine and fever

How it works

Paracetamol blocks the release of certain chemical messengers that are responsible for inflammation, pain, and fever.

Common side effects

Skin redness, Allergic reaction, Shortness of breath, Running nose, Nausea, Liver injury, Abnormal blood cell count, Facial swelling, Blisters on skin
Caffeine(25 mg)

Uses

Caffeine is used in the treatment of migraine

How it works

Migraine headaches are thought to result from the dilatation of blood vessels in the head. Caffeine works by constricting (narrowing) these blood vessels, thus relieving the migraine headache.

Common side effects

Nausea, Vomiting, Epigastric pain, Hypersensitivity, Delirium (acute confusional state), Nervousness, Restlessness, Insomnia

SUBSTITUTES FOR IBUTRAN PLUS

No substitutes found

Top Rheumatologists

Expert advice FOR IBUTRAN PLUS

Take the drug with a meal or snack to prevent upset stomach.
  • Do not take the drug with other blood thinners like aspirin unless your doctor suggests.
  • Ibuprofen can cause easy bruising or bleeding, consult your doctor if you show any such signs.
Consult your doctor if you develop blurred vision, ringing  or roaring in ears. Avoid taking alcohol, salicylates to prevent bleeding. Do not start or continue the ibuprofen tablets: If you are allergic (hypersensitive) to ibuprofen or any of the other ingredients of ibuprofen.
Doctor’s advice should be considered before taking ibuprofen tablets in case of any following disease conditions such as:
  • Severe liver or kidney problems.                     
  • Heart failure or other heart problems.                    
  • High cholesterol.                     
  • Stomach ulcer,
  • perforation or bleeding due to NSAIDs.                     
Systemic Lupus Erythematosus (a condition of the immune system affecting connective tissue resulting in joint pain, skin change and disorders of other organs).

Frequently asked questions FOR IBUTRAN PLUS

Ibuprofen

Q.

Is Brufen and ibuprofen the same?
Yes, ibuprofen is available under brand name ‘Brufen'

Q.

Is ibuprofen/ Brufen/ Ibugesic / Ibugesic plus safe?
Ibuprofen (also available as Brufen/Ibugesic /Ibugesic plus) is safe at the prescribed dose by the doctor. Patients should follow the advice of the doctor regarding its use

Q.

Is ibuprofen/Brufen banned in India?
No. It is available in India

Show More
Q.

Is ibuprofen/ Brufen / Ibugesic/ Ibugesic plus an antibiotic?
No. Ibuprofen is a nonsteroidal anti-inflammatory drug and not an antibiotic

Q.

Can I take ibuprofen for a hangover/ heartburn/ heart attack?
Ibuprofen is specifically used to relieve pain. Always consult your doctor regarding its use

Q.

Can I take ibuprofen with amoxicillin/ DayQuil/ tramadol/ NyQuil/ prednisone/ hydrocodone/ sudafed/ antibiotics/ codeine/ paracetamol/ panadol?
Taking other medicines may alter the effects of ibuprofen. Always consult your doctor for the change of dose regimen or an alternative drug of choice that may strictly be required

Q.

Does ibuprofen/ Brufen make you sleepy?
No. Patients should follow the advice of the doctor regarding its use

Q.

Does ibuprofen/ Brufen stop your period?
At normal prescribed doses, it doesn't stop period. It is used to relieve from pain during period (menstruation). However, at high doses – about 800 mg dose three times a day, it can stop your period. However, it depends on a lot of factors. Patients should follow the advice of the doctor regarding its use

Q.

Does ibuprofen/Brufen reduce swelling /get you high /thin the blood?
No. However, consult your doctor if you experience any of these side effects

Q.

Does ibuprofen contain paracetamol/aspirin/ caffeine/ codeine?
No. Ibuprofen does not contain paracetamol/aspirin/caffeine/codeine

Q.

Is Brufen/ Ibugesic a painkiller/ anti-inflammatory/ good for toothache/ used for fever/ used for cramps/ used for flu/ used for cold/ used for stomach ache/ used for headache/ used for gall bladder pain/use for muscle soreness/use for sore throat/used for back pain/used for concussion/ used for inflammation?
Brufen or Ibugesic are trade names of ibuprofen, which is a nonsteroidal anti-inflammatory drug and used as painkiller for toothache, headache, back pain, gall bladder pain and cramps. It has inflammatory property, so used for inflammation, concussion, muscle soreness, sore throat. It is used for fever and flu. It is used with antihistamines for cold. Its better avoided for stomach pain

Q.

Does Brufen cause constipation?
It may cause constipatio

Q.

Does Brufen stop bleeding?
It is used to stop abnormal vaginal bleeding. However, consult your doctor if you experience such type of effects.

Paracetamol

Q.

Is paracetamol an antibiotic?
No, paracetamol is not an antibiotic. It's an analgesic (pain-killer) and anti-pyretic (for the relief of fever).

Q.

Is paracetamol a NSAID?
Yes, paracetamol is a NSAID (non-steroidal anti-inflammatory drug) which has analgesic (painkiller) and antipyretic (for the relief of fever) properties.

Q.

Is paracetamol an analgesic?
Yes, paracetamol is an analgesic (painkiller) medicine and can be used for the relief of pain, for example, toothache, headache, and sprain.

Caffeine

Q.

What is caffeine?
Caffeine is a drug which belongs to a group of medicines called methylxanthines. It is also present in tea, coffee, some chocolates and soft drinks, in addition to some medicines. It acts on the brain to increase alertness and energy levels. However, too much caffeine is harmful

Q.

Is caffeine alcohol?
No, caffeine is not alcohol; it belongs to a group of medicines called methylxanthines. It acts on the brain to increase alertness and energy levels. However, it must be remembered that too much caffeine is harmful

Q.

Is caffeine good or bad?
Caffeine; if taken as medicine for recommended indications and in adequate dosage it provides beneficial effects. Too much caffeine is harmful. Always consult your doctor if you get any of the bad effects or side effects after use of caffeine

Show More
Q.

Is caffeine good for hair?
There is no report available on the use of caffeine and hair growth. Patients should follow the advice of the doctor regarding its use

Q.

Is caffeine addictive?
No, caffeine is not in the list of addictive drugs. Addiction is said to occur when there is persistent, compulsive dependence on a behavior or substance; without treatment or engagement in recovery activities, addiction is progressive and can result in disability or premature death. Caffeine does not meet this definition. However, people who have taken it for long may experience "caffeine withdrawal" symptoms like headache, anxiety, fatigue, drowsiness or depression, 12–24 hours after the last dose of caffeine but resolves within 24–48 hours

Q.

Is caffeine good for heart?
Caffeine is a central nervous system stimulant, and is used in combination with pain-relieving medication to ease headache, migraine pain, neuralgia, toothache, sore throat and period pains. Increased doses may have side effects like increased heart rate (tachycardia), abnormal heart beats (cardiac arrhythmias). Always consult your doctor for the recommended indications, doses and side effects, if any.

Articles


Content on this page was last updated on 03 February, 2017, by Dr. Varun Gupta (MD Pharmacology)